# SDR HALA2016021200044

- Difficulty date: February 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 52,525 hours, 9,598 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Eadi
- Part number: 6225047101
- Part serial: 281
- Condition: Malfunctioned
- Part time: 4,439 hours, 880 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ADI FLICKERING CONSTANTLY, INCLUDING LOSS OF COLOR. ALSO, FAILED TOTALLY SEVERAL TIMES.  SWITCHED EFI, NO CHANGE.  REPLACED F/O EADI. GROUND OPS CHK OK, AMM 34-22-03.  ACCOMPLISHED LMP MCDP TEST 30.  NO FAULTS NOTED.  ACFT LMP STATUS OK TO REMAIN AT, LAND 3.
